While every care has been taken to ensure this information is correct, food products are constantly being reformulated and nutrition content may change. We would therefore recommend that you do not rely solely on this information and always check product labels. This does not affect your statutory rights.
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg This Night Capsule does not contain any ingredients to make you drowsy
Do not store above 25°C. Store in the original package.